Author = Ghanbari, Mojtaba
Number of Articles: 3
1. A new approach for solving fuzzy linear Volterra integro-differential equations

Volume 13, Issue 6, November and December 2016, Pages 69-87

Mojtaba Ghanbari


2. Convergence of a semi-analytical method on the fuzzy linear systems

Volume 11, Issue 4, July and August 2014, Pages 45-60

Mojtaba Ghanbari; Rahele Nuraei


3. REVISION OF SIGN DISTANCE METHOD FOR RANKING OF FUZZY NUMBERS

Volume 10, Issue 4, July and August 2013, Pages 101-117

Saeid Abbasbandy; Rahele Nuraei; Mojtaba Ghanbari